# SDR DALA2021011500246

- Difficulty date: January 13, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AMDS 5312-01183 A CRACK WAS FOUND IN HOLE NR 6 OF BULKHEAD FRAME 35, ABOVE STR 31LH.  CORRECTIVE ACTION: MON INSPECTION, PER ER/A 589023-14AD.
